A 8-year-old female asked:
8yo is on 3rd day of antibiotx for chest infctn no more fever but seems to be coughing more than usual.she takes bisolvon+bricanyl phenexpect augmentn?
1 doctor answer
Dr. Amrita Dosanjh answered
35 years experience Pediatrics and Pediatric Pulmonology
Continue antibiotic: The antibiotic needs some time to work. The fever is gone and the cough may indicate that the mucus is now more fluid and able to be removed by the lung. I would suggest continuing the Augmentin (amoxicillin and clavulanate) as prescribed, and checking with your doctor. The cough should not be associated with any color changes of the skin or lips, fast or labored respirations, vomiting or pain. Prmgpediatrics fax 8582599689 ?S.
Answered on Sep 28, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!